# SDR USAA040757

- Difficulty date: October 18, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N613AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27144
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Part time: 39,317 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT, 2 INCH BY 1 INCH, CORROSION, BL0 BETWEEN STATIONS 1661 AND 1681.  REPLACED FLOOR SUPPORT IAW SRM 51-10-02.
